# SDR QXEA2015011500014

- Difficulty date: January 15, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N445QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4358
- Aircraft time: 9,540 hours, 10,078 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 028069107
- Part serial: 0083B
- Condition: Malfunctioned
- Location: Fuel
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL QUANTITY INDICATION ON RT WING TANK FLUCTUATED WHILE ENROUTE, SHOWING UP TO 2000 LBS LESS THAN THE LT WING TANK.  ON DESCENT, RT TANK INDICATIONS JUMPED BACK TO NORMAL BALANCE LIMITS AFTER A BRIEF CROSS-FLOW OF 1-2 MINUTES.  AT GATE AFTER SHUTDOWN, RT WING TANK INDICATOR SHOWS DASHES.  REPLACED WING FUEL QUANTITY PROBE NR 6 AND NR 7 REF TO AMM TASK 28-40-31-000-801AND TASK 28-40-31-400-801 STEPS 1 THROUGH 5B. PERFORMED FUNCTIONAL TEST, CAPAITANCE, OF THE RT NR 6 AND 7 PROBES IAW AMM TASK 28-40-31-720-801 PARA 4 AND FOUND THEM TO BE WITHIN NORMAL RANGE. CLEARED FAULT CODE & DID NOT RETURN.  NO FLUCTUATION NOTED.  RETURNED TO SERVICE.
